# SDR IPXA2022020178564

- Difficulty date: January 12, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: ADA3462503
- Condition: None
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL4 DOOR LOWER HORIZONTAL BEAM NO.6 CRACK AT AFT SIDE.REMOVED,FABRICATED AND REPLACED CRACKED HORZ BEAM WITH ALTERNATE MATERIAL IAW VT-SAA EA011-5210-01-A9456 REV I/R AND UPS EO MDII-5210-82714-A BY P.LAU (AR-830967) DATED 01/28/2022 (MAJOR).
